# SDR UALA2013041202511

- Difficulty date: April 11, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,931 hours, 14,053 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Control Module
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INOP FORWARD TANK LIGHT ON REAR FLT ATTEND PANEL.  REPLACED ALTITUDE PRESSURE SWITCH (SEQ 9312011) LOGIC CONTROL MODULE AND CHECK VALVE (SEQ 9312012) AIRCRAFT RETURNED TO GATE.  BITE CHECK OF NEW LOGIC CONTROL MODULE SHOWED LOGIC CONTROL MODULE IS BAD.  REPLACED LOGIC CONTROL MODULE, OPS CHECKS OKAY.
